MathSciNet Relay Station
MathSciNet bibliographic data
MR2112229 68W30
Baldwin, D.; Göktaş, Ü.; Hereman, W. Symbolic computation of hyperbolic tangent solutions for nonlinear differential-difference equations. Comput. Phys. Comm. 162 (2004), no. 3, 203–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement